# SDR FDEA200905261796

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610319308
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTURI ASSY A212-12148-200 WAS WRONG POSITIONED.  FLUSH DOUBLER REPAIR PERFORMED IAW SRM 53-12-12 FIG 203 .
